Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 132, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 26, 2017, 1:34 AM CDT for 4 counties in Missouri. It was in force for 41 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2017, 1:34 AM CDT (06:34 UTC)
- Expired
- Apr 26, 2017, 2:15 AM CDT
- In force
- 41 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barry County, MO, Christian County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 59 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 1:38 AM CDT | TSTM WND DMG | Shell Knob, MO | TREE INTO A HOUSE. NO INJURIES. |
| Apr 26, 1:50 AM CDT | TSTM WND DMG | Crane, MO | SEVERAL TREES DOWN IN THE NORTHERN PART OF STONE COUNTY FROM OVERNIGHT STORMS. |
| Apr 26, 1:50 AM CDT | TSTM WND DMG | Kimberling City, MO | SEVERAL TREES DOWN IN THE SOUTHERN PART OF STONE COUNTY FROM OVERNIGHT STORMS. |
| Apr 26, 1:52 AM CDT | TSTM WND DMG | 2 Ssw Table Rock, MO | LARGE TREE DOWN ON BACK OF HOUSE WITH 6 OTHER TREES DOWN AT THE TABLE ROCK STATE PARK. POWER LINES ALSO DOWN. STORE DOCK AND TWO OTHER DOCKS PARTIALLY BROKE LOOSE. |
| Apr 26, 1:55 AM CDT | TSTM WND DMG | Branson, MO | MULTIPLE POWER LINES AND SEVERAL TREES BEING REPORTED DOWN IN THE BRANSON AREA. SOME TREES BLOCKING ROADWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 446 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1525 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
366
WUUS53 KSGF 260634
SVRSGF
MOC009-043-209-213-260715-
/O.NEW.KSGF.SV.W.0132.170426T0634Z-170426T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
134 AM CDT WED APR 26 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
South central Christian County in southwestern Missouri...
Western Taney County in southwestern Missouri...
Stone County in southwestern Missouri...
Eastern Barry County in southwestern Missouri...
* Until 215 AM CDT
* At 134 AM CDT, a severe thunderstorm was located 10 miles east of
Cassville, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Branson... Table Rock Lake...
Lake Taneycomo... Table Rock State Park...
Hollister... Silver Dollar City...
Kimberling City... Merriam Woods...
Crane... Shell Knob...
Reeds Spring... Highlandville...
Rockaway Beach... Bull Creek...
Indian Point... Branson West...
Galena... Mccord Bend...
Table Rock... Hurley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3650 9363 3691 9367 3698 9334 3683 9308
3650 9322
TIME...MOT...LOC 0634Z 251DEG 53KT 3666 9369
HAIL...1.00IN
WIND...60MPH
$$
Hatch2 follow-up statements
379
WWUS53 KSGF 260701
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
201 AM CDT WED APR 26 2017
MOC009-260709-
/O.CAN.KSGF.SV.W.0132.000000T0000Z-170426T0715Z/
Barry MO-
201 AM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARRY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 600 AM CDT for
southwestern Missouri.
LAT...LON 3650 9338 3670 9339 3693 9358 3698 9334
3683 9308 3650 9322
TIME...MOT...LOC 0659Z 259DEG 42KT 3676 9327
$$
MOC043-209-213-260715-
/O.CON.KSGF.SV.W.0132.000000T0000Z-170426T0715Z/
Christian MO-Taney MO-Stone MO-
201 AM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTH CENTRAL CHRISTIAN...WESTERN TANEY AND NORTHEASTERN STONE
COUNTIES...
At 159 AM CDT, a severe thunderstorm was located near Reeds Spring,
or 8 miles north of Branson, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Law enforcement.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Branson... Lake Taneycomo...
Table Rock Lake... Table Rock State Park...
Hollister... Silver Dollar City...
Merriam Woods... Crane...
Reeds Spring... Highlandville...
Rockaway Beach... Bull Creek...
Indian Point... Branson West...
Galena... Table Rock...
Hurley... Spokane...
Chestnutridge... Ponce de Leon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing widespread wind damage across portions of
Barry and Stone Counties. Seek shelter now inside a sturdy structure
and stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3650 9338 3670 9339 3693 9358 3698 9334
3683 9308 3650 9322
TIME...MOT...LOC 0659Z 259DEG 42KT 3676 9327
HAIL...1.00IN
WIND...60MPH
$$
Hatch564
WWUS53 KSGF 260707
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
207 AM CDT WED APR 26 2017
MOC043-209-213-260717-
/O.EXP.KSGF.SV.W.0132.000000T0000Z-170426T0715Z/
Christian MO-Taney MO-Stone MO-
207 AM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHRISTIAN...
WESTERN TANEY AND NORTHEASTERN STONE COUNTIES WILL EXPIRE AT 215 AM
CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 600 AM CDT for
southwestern Missouri.
LAT...LON 3650 9338 3670 9339 3693 9358 3698 9334
3683 9308 3650 9322
TIME...MOT...LOC 0707Z 251DEG 53KT 3679 9317
$$
HatchWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 11:45 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Apr 25, 11:45 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1145 PM CDT Tue Apr 25 2017
.SHORT TERM...(This evening through Wednesday Night)
Issued at 250 PM CDT Tue Apr 25 2017
Breezy southerly winds continue to occur this afternoon. These
winds are helping to increase moisture from the south across
Oklahoma into southeastern Kansas and western Missouri this
afternoon into this evening.
As moisture continues to spread north instability will start to
increase ahead of an approaching front this evening. The front is
currently across southeastern Kansas and will slowly spread east
into Wednesday.
As instability increases and the cap weakens, storms are expected
to develop across eastern Kansas and develop southward into
Oklahoma, initially to the west of the forecast area. These storms
will then spread east, and these storms will likely develop into
line segments. Damaging straight line winds will be the main risk,
with hail up to the size of half dollars also possible with the
strongest updrafts. Low level shear will be strong enough to
support a mesovort potential with any line segments that can
surge to the northeast, result in a low brief tornado risk again
with any line segments that can surge to the northeast. The severe
risk will generally occur west of Highway 65, with the best
potential generally along and west of the Interstate 49 corridor
from the mid evening into the overnight hours.
As the storms start to spread east into the area late this this
evening into the overnight hours they should be begin to weaken,
with wind becoming the main risk until they dissipate altogether.
This may occur before reaching the eastern Ozarks overnight as
the front slows and the storms move off away from the better lift
and upper level support.
Wednesdays weather will be dependent on exactly how far the
convection plays out tonight. The front will be pushing across
the western portions of the forecast area Wednesday morning and
will slowly spread east and out of the area by Wednesday evening.
If a cold front/storms develop and spread across the entire area
it could work the area over farther to the east, with the severe
potential occurring farther east. If the outflow/overnight
convection does not work over the atmosphere too much, additional
storms should develop near the Highway 65 during the early
afternoon hours and spread east. Severe storms would be possible
with all modes possible but large hail and damaging winds the main
risk.
One to two inches of rain will be possible with this system and
could lead to some localized minor flooding.
.LONG TERM...(Thursday through Tuesday)
Issued at 250 PM CDT Tue Apr 25 2017
Slightly cooler weather will occur on Thursday behind this system
as highs warm into the 60s. A fast moving shortwave trough will
sweep through the region Thursday night and may bring some showers
and perhaps a few rumbles of thunder with it.
An upper level low will then dig to the southeast across the
southwestern U.S. Friday into the Weekend before kicking off to
the east through the region Sunday night into Monday. As the low
is off to the southwest of the area a front will setup over the
area and waves of energy will ride to the northwest and produce
periods of rain with widespread heavy rainfall. The medium range
models continue to show a signal for heavy rain over the region.
There are still questions on exactly where the band of heavy rain
will set up, but it will likely be somewhere across northern
Arkansas into southern Missouri. An additional 2, up to possibly
5 inches of widespread rainfall will be possible this weekend.
With the rain last weekend and the rain expected tonight into
Wednesday, the ground will already be mostly saturated which will
lead to a flooding risk under the axis of heavy rain.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1145 PM CDT Tue Apr 25 2017
A cold front over eastern Kansas late this evening will continue
to push eastward overnight. Showers and thunderstorms will
continue ahead of the front, but will likely weaken some as the
night progresses and they reach KSGF and KBBG. Still expect
convection at all sites into Wednesday morning. IFR to lower MVFR
ceilings will then overspread the terminals on Wednesday. Biggest
question will be location of front and how convection plays out
later in the day. Most likely scenario is for the strongest storms
to be located east of the TAF sites, limiting thunder chances at
the terminals.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Wednesday afternoon for MOZ088-090-
093>095-101>104.
KS...Flash Flood Watch through Wednesday afternoon for KSZ101.
&&
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...RaberdingHazardous weather outlook, Apr 26, 12:04 AM CDT, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1204 AM CDT Wed Apr 26 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270515- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1204 AM CDT Wed Apr 26 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited Tornado risk. Elevated Hail risk. Elevated Thunderstorm wind damage risk. Elevated Flooding risk. Significant Lightning risk. DISCUSSION... Thunderstorms will continue ahead of a cold front across western Missouri and southeast Kansas, spreading eastward towards the eastern Ozarks late tonight. Instability and shear will be sufficient enough for some strong to severe storms, with hail to the size of half dollars and wind gusts up to 60 mph possible. While the tornado risk is fairly low, an isolated tornado or two embedded within the line of storms can not be ruled out over extreme southeast Kansas into western Missouri. Frequent lightning and locally heavy rainfall can also be expected with these storms. There is an elevated risk for flooding over southeast Kansas and southwest Missouri, especially where heavy rains fell last weekend. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The threat for severe storms will then continue into Wednesday and Wednesday evening, especially along and east of Highway 65. The threat for severe storms will be highly dependent on how much thunderstorm activity occurs tonight, and whether or not this activity reaches the eastern Missouri Ozarks Wednesday morning. If thunderstorms reach the eastern Ozarks by Wednesday morning, the threat for severe storms may diminish for the remainder of Wednesday. However, if thunderstorms remain absent tonight and Wednesday morning across south central Missouri and the eastern Ozarks, there will be an elevated threat for severe storms Wednesday afternoon and evening. Damaging winds and large hail would be the primary potential hazards across the eastern Ozarks, with a limited threat for a tornado or two. A limited risk for flooding will also exist on Wednesday generally along and east of the U.S. 65 corridor. Confidence then continues to increase in the potential for widespread heavy rainfall from later Friday into the weekend. With soils nearly saturated, excessive runoff will be likely and will lead to an increasing risk for flooding. While details remain unclear regarding where the eventual axis of heaviest rainfall will develop, it does appear that widespread flooding will become possible beneath this axis of heaviest rainfall. Additionally, there will be at least a limited risk for strong to severe thunderstorms from Friday into Saturday across southern Missouri. Those with outdoor and travel plans for this upcoming weekend should pay close attention to the forecast as there is the potential for multiple weather hazards, including the potential for widespread flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in areas mainly west of highway 65 over the next 3 hours. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Raberding
In the hours before
Special weather statement, Apr 26, 12:37 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Springfield MO
1237 AM CDT WED APR 26 2017
MOZ055-260600-
Benton MO-
1237 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR BENTON COUNTY UNTIL 100 AM CDT...
At 1237 AM CDT, Doppler radar was tracking a strong thunderstorm near
Warsaw, moving northeast at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Truman State Park... Truman Lake...
Warsaw... Lincoln...
Cole Camp... Ionia...
Palo Pinto... Lakeview Heights...
Crockerville... Zora...
Racket... Edmonson...
Mora... Whitakerville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3853 9307 3835 9307 3824 9308 3816 9350
3820 9350 3821 9352 3847 9351 3851 9337
3851 9330 3853 9329 3854 9325
TIME...MOT...LOC 0537Z 234DEG 31KT 3825 9344
HatchLocal storm report, Apr 26, 12:42 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1242 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM TSTM WND GST NEOSHO 36.87N 94.37W
04/26/2017 M52 MPH NEWTON MO LAW ENFORCEMENT
52 MPH WIND GUST.
&&
MGSpecial weather statement, Apr 26, 12:57 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Springfield MO
1257 AM CDT WED APR 26 2017
MOZ055>057-068-069-079>081-260645-
Dallas MO-Camden MO-Polk MO-Benton MO-Miller MO-Hickory MO-
Laclede MO-Morgan MO-
1257 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HICKORY...DALLAS...
SOUTHEASTERN BENTON...WESTERN MILLER...NORTHWESTERN LACLEDE...POLK...
CAMDEN AND SOUTHERN MORGAN COUNTIES UNTIL 145 AM CDT...
At 1257 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southeast of Warsaw to 7 miles north
of Bolivar to near Everton. Movement was northeast at 70 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Bolivar... Lake of The Ozarks...
Pomme de Terre Lake... Lake of The Ozarks State Park...
Pomme De Terre State Park... Ha Ha Tonka State Park...
Bennett Spring State Park... Eldon...
Osage Beach... Camdenton...
Buffalo... Versailles...
Village of Four Seasons... Lake Ozark...
Pittsburg... Laurie...
Polk... Pleasant Hope...
Hermitage... Sunrise Beach...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 600 AM CDT for
southwestern Missouri.
LAT...LON 3843 9262 3843 9241 3834 9241 3834 9237
3801 9244 3741 9315 3743 9362 3767 9344
3820 9322 3853 9275
TIME...MOT...LOC 0557Z 230DEG 59KT 3817 9320 3772 9338 3741 9365
HatchLocal storm report, Apr 26, 1:00 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG NOEL 36.55N 94.48W
04/26/2017 MCDONALD MO EMERGENCY MNGR
SEVERE TREES BLOWN DOWN AROUND NOEL.
&&
MGLocal storm report, Apr 26, 1:05 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
105 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM TSTM WND DMG NOEL 36.54N 94.49W
04/26/2017 MCDONALD MO EMERGENCY MNGR
A TREE FELL ON HOUSE AND CAR. NO INJURIES.
&&
MGLocal storm report, Apr 26, 1:33 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
133 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 AM TSTM WND DMG 1 S MONETT 36.91N 93.93W
04/26/2017 BARRY MO EMERGENCY MNGR
A TREE WAS BLOWN DOWN IN MONETT AT LINCOLN
AND DUNN STREET.
&&
MGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 10:13 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 47 min |
| Apr 25, 10:59 PM CDT | Special Weather Statement | SGF | Barton, Vernon | 46 min |
| Apr 25, 11:27 PM CDT | Special Weather Statement | SGF | Jasper | 48 min |
| Apr 25, 11:32 PM CDT | Flash Flood Watch | SGF | Barry, Christian, Greene, Jasper, Lawrence, McDonald and 3 more | 3 hr |
| Apr 25, 11:41 PM CDT | Special Weather Statement | SGF | St. Clair | 49 min |
| Apr 26, 12:08 AM CDT | Special Weather Statement | SGF | Cedar, Dade | 37 min |
| Apr 26, 12:16 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 44 min |
| Apr 26, 12:18 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 42 min |
| Apr 26, 12:34 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 41 min |
| Apr 26, 12:37 AM CDT | Special Weather Statement | SGF | Benton | 23 min |
| Apr 26, 12:57 AM CDT | Special Weather Statement | SGF | Camden, Dallas, Hickory, Miller, Morgan, Polk | 48 min |
| Apr 26, 12:59 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 46 min |
| Apr 26, 1:41 AM CDT | Special Weather Statement | SGF | Christian, Greene | 49 min |
| Apr 26, 1:57 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 48 min |
| Apr 26, 2:05 AM CDT | Special Weather Statement | SGF | Douglas, Webster, Wright | 40 min |
| Apr 26, 2:38 AM CDT | Special Weather Statement | SGF | Ozark | 37 min |
| Apr 26, 2:47 AM CDT | Special Weather Statement | SGF | Howell, Texas | 43 min |
| Apr 26, 3:13 AM CDT | Special Weather Statement | SGF | Dent, Maries, Phelps | 17 min |
| Apr 26, 7:51 AM CDT | Areal Flood Warning | SGF | Barton, Jasper | 10 hr |
| Apr 26, 8:27 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney | 6 hr |
| Apr 26, 8:47 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 43 min |
| Apr 26, 9:07 AM CDT | River Flood Warning | SGF | Pulaski | 42 hr |
| Apr 26, 9:07 AM CDT | River Flood Warning | SGF | Pulaski | 60 hr |
| Apr 26, 9:11 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 49 min |
| Apr 26, 9:20 AM CDT | River Flood Warning | SGF | Vernon | 71 hr |
| Apr 26, 9:20 AM CDT | River Flood Warning | SGF | Vernon | 12 days |
| Apr 26, 9:35 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Ozark, Shannon | 40 min |
| Apr 26, 10:13 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 47 min |
| Apr 26, 10:54 AM CDT | Special Weather Statement | SGF | Shannon | 36 min |
| Apr 26, 11:14 AM CDT | Areal Flood Warning | SGF | Dent, Laclede, Maries, Phelps, Pulaski, Texas and 1 more | 6 hr |
| Apr 26, 11:17 AM CDT | Special Weather Statement | SGF | Oregon | 43 min |
| Apr 26, 11:33 AM CDT | Areal Flood Warning | SGF | Howell, Oregon, Ozark, Shannon, Texas | 6 hr |
| Apr 26, 11:49 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Texas and 2 more | 6 hr |
| Apr 26, 5:16 PM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Maries, Oregon and 7 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.